Monday, July 21, 2014

Video Stream: GraphLab Conference 2014

We mentioned it before, the GraphLab conference is on and it is streamed live hereThe program is here (the Twitter tag seems to be #GraphLabConf )

Day 1: Monday, July 21, 2014General Admission. Registration opens at 8:00am.Session 
1: Data Product Pipeline in Practice
  • 9:00am Prof. Carlos Guestrin Co-Founder & CEO, GraphLab Keynote: GraphLab Strategy, Vision and Practice
  • 10:10am Baldo Faieta Social Computing Lead, Adobe Systems Algorithms for Creatives Talent Search using GraphLab
  • 10:30am Amit Moran Chief Data Scientist, Crosswise Customer Spotlight: Crosswise
  • 10:40am Coffee Break (20 mins)
Session 2: Data Science
  • 11:00am Alice Zheng Director of Data Science, GraphLab Machine Learning Toolkits in GraphLab Create
  • 11:20am Karthik Ramachandran, Erick Tryzelaar Lab41 Dendrite large scale graph analytics
  • 11:40am Tao Ye Sr. Scientist, Pandora Internet Radio Large scale music recommendation @ Pandora
  • 12:00pm Prof. Alex Smola CMU and Google Scaling Distributed Machine Learning with the Parameter Server
  • 12:20pm Jonathan Dinu Co-Founder, Zipfian Academy Customer Spotlight: Zipfian Academy
  • 12:30pm Lunch (70 mins)
Session 3: Data Engineering
  • 1:40pm Yucheng Low Co-Founder & Chief Architect, GraphLab Scalable Data Structures: SFrame & SGraph
  • 2:00pm Prof. Joe Hellerstein Co-Founder & CEO, Trifacta Data, DSLs and Transformation: Research and Practice
  • 2:20pm Reynold Xin Co-Founder, Databricks Unified Data Pipeline in Apache Spark
  • 2:40pm Wes McKinney Founder & CEO, DataPad Fast Medium Data Analytics at Scale
  • 3:00pm Coffee Break (20 mins)
Session 4: Deployment
  • 3:20pm Rajat Arya Senior Software Engineer, GraphLab Deployment with GraphLab Create
  • 3:40pm Milind Bhandarkar Chief Scientist, Pivotal The Zoo Expands: Labrador ♥ Elephant thanks to Hamster
  • 4:00pm Prof. Vahab Mirrokni Google Research ASYMP: Fault-tolerant Graph Mining via ASYnchronous Message Passing
  • 4:20pm Josh Wills Director of Data Science, Cloudera What Comes After The Star Schema?
  • 4:40pm Dr. Markus Weimer Microsoft Research REEF: Towards a Big Data stdlib
  • Session 5: Networking and Demos (5:00-7:00pm)

Day 2: Tuesday, July 22, 2014Training Admission. Registration opens at 8:00am.
GraphLab Create Hands-on Training
The goal of the day is to teach participants how to build a machine learning system at scale from prototype to production using GraphLab Create. A laptop is required to participate.
  • 9:30am Alice Zheng Director of Data Science, GraphLab Introduction
  • 9:45am Yucheng Low Co-Founder & Chief Architect, GraphLab Prepping Data for Analysis: Using GraphLab Create Data Structures and GraphLab Canvas
  • 10:30am Coffee Break (15 mins)
  • 10:45am Srikrishna Sridhar Data Scientist, GraphLab Supervised Learning: Regression and Classification
  • 11:15am Brian Kent Data Scientist, GraphLab Unsupervised Learning: Clustering, Nearest Neighbors, Graph Analysis
  • 11:45am Hands-on Training Exercises and Lunch
  • 1:45pm Chris Dubois Data Scientist, GraphLab Recommender Systems and Text Analysis
  • 2:15pm Coffee Break (15 mins)
  • 2:30pm Rajat Arya Sr. Software Engineer, GraphLab Deployment
  • 3:15pm Hands-on Training Exercises
  • 4:00pm Danny Bickson Co-Founder & Data Scientist, GraphLab Practical Data Science Tips
  • 4:45pm Alice Zheng Director of Data Science, GraphLab Closing Remarks

Join the CompressiveSensing subreddit or the Google+ Community and post there !
Liked this entry ? subscribe to Nuit Blanche's feed, there's more where that came from. You can also subscribe to Nuit Blanche by Email, explore the Big Picture in Compressive Sensing or the Matrix Factorization Jungle and join the conversations on compressive sensing, advanced matrix factorization and calibration issues on Linkedin.

No comments: